# SDR 95ZZZX1721

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101AF
- Make and model: Cessna 550
- Aircraft serial: 5500732
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Valve
- Part number: 4614
- Condition: Leaking
- Location: Hyd Panel
- Part time: 216 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOTED HYD FLUID ON HYD PANEL.  TROUBLESHOT SYSTEM, FOUND HYD PRESSURE RELIEF VALVE LEAKING AT AREA WHERE THE TWO HALVES OF THE VALVE CONNECT.  THERE IS NO PROCEDURE IN THE MM TO RESEAL UNIT.  HAD TO REPLACE UNIT WITH EXCHANGE PART.
